Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Prescribed with Vetin 16, feels like room is spinning. What's happening ?

My doc has proscribed me with the tab vetin 16, since yesterday i was feeling as if the room is spinning , when ever I got up or lied down...and also feeling very sleepy.this is the first time I have experienced such a thing.but today this room spinning thing has not happened but I am feeling very sleepy and have to make an effort to walk . Should I take the medication or just Waite a I actually have vertigo?
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Vertin 16 is itself a anti vertigo drug means used to treat the spinning , it has some sedative property as a side effect . So you need not worry about that . BPPV (benign positional paroxysmal vertigo )is a common problem . Propably you were having this problem . My advise is to continue those vertin 16 and slowly get up from bed while you want to walk , to avoid sudden spinning and visual block outs.

Thank u
Answered: Wed, 27 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor